Research

A stability result for solitary waves in nonlinear dispersive equations


Reference:

Akers, B. and Milewski, P. A., 2008. A stability result for solitary waves in nonlinear dispersive equations. Communications in Mathematical Sciences, 6 (3), pp. 791-797.

Related documents:

[img]
Preview
PDF (Milewski_CommMathSci_6_3_791.pdf) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (250kB) | Preview

    Official URL:

    http://www.intlpress.com/CMS/2008/issue6-3/

    Details

    Item Type Articles
    CreatorsAkers, B.and Milewski, P. A.
    DepartmentsFaculty of Science > Mathematical Sciences
    Publisher StatementMilewski_CommMathSci_6_3_791.pdf: © International Press. First published in Communications in Mathematical Sciences in volume 6, number 3, 2008, published by International Press.
    RefereedYes
    StatusPublished
    ID Code26728

    Export

    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...